JEDNOSTKA NAUKOWA KATEGORII A+

Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Supremum subsequence entropy for IP-sets

Tom 268 / 2025

Yang Cao, Zhengxing Lian Fundamenta Mathematicae 268 (2025), 225-233 MSC: Primary 37B40; Secondary 37B05 DOI: 10.4064/fm240714-6-12 Opublikowany online: 25 February 2025

Streszczenie

Let $(X,T)$ be a topological dynamical system and let $A$ be an increasing sequence in $\mathbb N$. We define $h^{*}_A(T)=\sup _{E\subset A}h^E(T)$, where $h^E(T)$ is the topological sequence entropy of $(X,T)$ along the increasing subsequence $E$ of $A$. When $A=\mathbb N$, it was shown in by Huang and Ye (2009) that $h^{*}_A(T)$ takes values in $\{0,\log 2,\log 3,\ldots \}\cup \{\infty \} $. We give some conditions on $A$ under which this assertion still holds. In particular, we show that it is so if $A$ is any IP-set.

Autorzy

  • Yang CaoSchool of Mathematics
    Nanjing University
    210093 Nanjing, P. R. China
    e-mail
  • Zhengxing LianSchool of Mathematical Sciences
    Xiamen University
    361005 Xiamen, P. R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek